# SDR DALA2014110405916

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 57,891 hours, 18,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL INTERVAL PAN HAS CORROSION APPROXIMATELY BS 1680-1700.  REMOVED CORROSION AT SERVICE PAN INTERNAL DOUBLER, FOUND TO BE OUT OF THE LIMITS IAW SRM.  FAB NEW SERVICE PAN DOUBLER IAW DWG 146N3650, REV H AND SRM AND INSTALLED.
